# SDR CA110803026

- Difficulty date: July 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 16,809 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23086749
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,511 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ROTOR DROOPING TO 94 PERCENT AND WOULD NOT RECOVER.  GOVERNOR REPLACED.
